advertisement
Question
Posted by: ciska | 2004/01/14

Dear doc,

You know my history, so I'm just wondering: last month I skipped my placebo pills on Triphasil and it was all successfull. Now it's my period again and I've got a very light flow. I started yesterday and you have to leave a tampon 4-6 hours in. Well, I take it out after 6 hours and it's not even 1/4 full. I have heavy period cramps, but why then do I have such a light flow?

I'm really confused. I'm really starting to think that all the test I took, was lying to me. It happened to my friend. She only knew she was pregnant when the nurse told her she's 1cm dilated and she's already in labour.

Your help is much appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This often happens after skipping a period on the Pill. It has to do with the Pill's effect on the lining of the uterus and is normal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Norma | 2004/01/14

HI,

I dont think you should worry, your period could be a bit messed-up, as long as you have your period.
If the tests showed neg, then you are not pregnant.

Reply to Norma
Posted by: Norma | 2004/01/14

HI,

I dont think you should worry, your period could be a bit messed-up, as long as you have your period.
If the tests showed neg, then you are not pregnant.

Reply to Norma

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement